# SDR SWAA2016121510522

- Difficulty date: November 30, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 62,496 hours, 36,676 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED TRAILING EDGE FITTING CRACKED ON RSS 270.  R&R FITTING IAW SRM.
